MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-007
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Pain (1994); Synovitis (2094)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Male patient received a right attune tka to treat pain, osteoarthritis, a torn meniscus, and djd.The patella was resurfaced and competitor cement x 2 was utilized.The procedure was completed without complications.Male patient received a right knee revision to treat persistent pain secondary to aseptic loosening.Upon entering the joint, the surgeon debrided periarticular inflammatory tissue and sent it to pathology.The pathology report identified synovitis, arthrofibrosis, and giant foreign body reactive cells.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.The femoral component was well-fixed but revised to accommodate the revision construct.The patella was well-fixed and retained.There was no reported product problem with the revised tibial insert.The patient received a competitor revision construct.The procedure was completed without complications.Doi: (b)(6) 2017, dor: (b)(6) 2022, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence was not able to confirm the complaint.No signs of implant loosening were observed on the photo attached of the explanted device.Additionally, no series of chronological x-rays was provided.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was able to be retrieved for this device.

Brand Name
ATTUNE FB TIB BASE SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16626976
Report Number1818910-2023-06676
Device Sequence Number5268725
Product Code JWH
UDI-Device Identifier10603295042419
UDI-Public10603295042419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-00-007
Device Catalogue Number150600007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/05/2023
05/05/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/04/2023
05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 7 6MM; ATTUNE PS FEM RT SZ 7 CEM; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale